# SDR ASAA2014072608682

- Difficulty date: July 26, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 2,917 hours, 920 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE ON BOTH INBD DISPLAY UNITS DURING TAXI OUT.  ACFT GROUNDED.  FOLLOWED FMC DISAGREE PROCEDURE IN QRH AND FMC DISAGREE NO LONGER DISPLAYED.
